miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Enveloppe d'Holomorphie Locale des Variétés CR et l'Élimination des Singularités pour les Fonctions CR Intégrables
Ecole Normale Superiore Paris.
1999 (French)In: Comptes rendus de l'Académie des sciences. Série 1, Mathématique, ISSN 0764-4442, Vol. 328, no 10, 853-858 p.Article in journal (Refereed) Published
Abstract [en]

Let M be a locally embeddable CR manifold and Phi subset of M be a closed set. We give sufficient conditions in order that L-loc(1) functions on M which are CR on M \ Phi are CR on M. (C) Academie des Sciences/Elsevier, Paris.

Place, publisher, year, edition, pages
1999. Vol. 328, no 10, 853-858 p.
Keyword [en]
removable singularities, CR orbits
Identifiers
URN: urn:nbn:se:miun:diva-3617Local ID: 5253OAI: oai:DiVA.org:miun-3617DiVA: diva2:28649
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2009-03-19Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Porten, Egmont
In the same journal
Comptes rendus de l'Académie des sciences. Série 1, Mathématique

Search outside of DiVA

GoogleGoogle Scholar

Total: 41 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf